Notre Dame Journal of Formal Logic

Kripke's deontic semantics again.

John Bacon

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 4 (1973), 581-582.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891114

Zentralblatt MATH identifier
0254.02022

Mathematical Reviews number (MathSciNet)
MR0337494

Digital Object Identifier
doi:10.1305/ndjfl/1093891114

Subjects
Primary: 02C10

Citation

Bacon, John. Kripke's deontic semantics again. Notre Dame Journal of Formal Logic 14 (1973), no. 4, 581--582. doi:10.1305/ndjfl/1093891114. http://projecteuclid.org/euclid.ndjfl/1093891114.


Export citation